Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on the cohomological below $1/4$-pinching theorem


Author: Zizhou Tang
Journal: Proc. Amer. Math. Soc. 130 (2002), 577-578
MSC (2000): Primary 53C20; Secondary 57R19
Published electronically: May 7, 2001
MathSciNet review: 1862139
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

By making use of a theorem of Toda, we establish a sharper version of the below $1/4$-pinching theorem of Abresch and Meyer.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C20, 57R19

Retrieve articles in all journals with MSC (2000): 53C20, 57R19


Additional Information

Zizhou Tang
Affiliation: Department of Mathematical Sciences, Tsinghua University, Beijing, 100084, People’s Republic of China
Email: zztang@mx.cei.gov.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06070-1
PII: S 0002-9939(01)06070-1
Keywords: Pinching constant, rank-one symmetric spaces, cohomology rings
Received by editor(s): October 14, 1999
Received by editor(s) in revised form: June 19, 2000
Published electronically: May 7, 2001
Additional Notes: The author’s research was partially supported by the Hong Kong Qiu-Shi Foundation (1998), the Outstanding Youth Foundation of NSF in China (No.19925103) and the Education Foundation of Tsinghua University, as well as the Grants-in-Aid for Science Research of the Japanese Ministry of Education (No.09440039).
Communicated by: Wolfgang Ziller
Article copyright: © Copyright 2001 American Mathematical Society